MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9265
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero extension set was cracked.The following information was received by the initial reporter with the following verbatim it was reported by the customer that leaking below the hub towards the extension set and for cracking.
 
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.The spin collar was cracked.No other defects or abnormalities were observed.The customer complaint was verified.The possible cause of the crack was due to the alcohol swab causing the spin collar to become brittle and crack.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23680341
Report Number9616066-2025-03592
Device Sequence Number9984269
Product Code FPA
UDI-Device Identifier10885403240775
UDI-Public(01)10885403240775(11)250331(17)280330(10)25039349
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9265
Device Lot Number25039349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown